# SDR 2005FA0000519

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: SL15357
- Condition: Broken
- Location: Engine
- Part time: 1,832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION, FOUND A SMALL PIECE OF METAL IN THE SUCTION SCREEN.  NO METAL WAS FOUND IN THE FILTER, INSPECTED PIECE AND DETERMINED TO BE FROM A PISTON, REMOVED OIL SUMP AND FOUND SEVERAL MORE PIECES, LOOKED INTO CASE.  FOUND THE SKIRT OF NR 3 PISTON TO BE MISSING PIECES.  REMOVED NR 3 CYLINDER AND FOUND NO DAMAGE TO THE CYLINDER, REMOVED REMAINING CYLINDERS AND FOUND NO DAMAGE.  CYLINDER REMOVED 661.9 HRS AGO FOR AN ENGINE TEARDOWN AND REINSTALLED, TTSN: 3836.8, TTSO1832.6.  PART HAD A CRACK THAT EXTENDED .5 INCH BEYOND THE BROKEN SECTION HEADED TOWARD THE OIL SCRAPER DRAIN HOLE.  (K)
